Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain in the abdomen diarrhea and fever need medication

Premium Questions

Dr. Diptanshu Das MD

seems to have a sore tummy too whenever i touch his stomach hes crying. What medication does he need ...Hi doctor my son is teeting had a high fever 39 degrees and diharrea. I thought it may be... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Ketan Vagholkar MD

no active Crohn's. I do have some lower left abdominal pain now and some diarrhea (stool was formed earlier ... View answer

Answered by : Dr. Ketan Vagholkar ( Gastroenterologist)
Dr. Swarnava Dattagupta MD

I have been feeling constantly sick for nearly 2 weeks I also have a bloated stomach diarrhoea acid reflux what is wrong with me. I tried not eating today just had sips of water but it made me feel sicker than before View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. T Chandrakant MD

, painful gas, an by the third day I experienced the cramps, painful gas, explosive diarrhea , fever ... 12 hours for 7 days. This is day 4 of that therapy and I still get fever, and... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.    Synthyia Bhagat MD

this morning.The stools are in liquid form and also smells bad.he has headache ,stomach pain and fever also.The fever started yesterday nite.i gave him crocin syrup for fever.(he doesn't like... View answer

Answered by : Dr. Synthyia Bhagat ( Pediatrician)

Public Forum Discussions

Dr.  Surendra Chaudhary MD

have go to toilet twise a day.yesterday i was suffered with fever,body pain ,frequent lower abdominal ...about a month ago i was suffered with diarrhoea and since then i am feeling pain in lower... View answer

Answered by : Dr. Surendra Chaudhary ( Ayurveda Specialist)
Dr. Saranya Ramadoss MD

Ive been expierencing alot of pain in my lower abdomen with diarehia ive had a fever on and off for two weeks along with a cough, headache, weakness, fatique, and now i woke up today and discovered ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

. Usually, someone will need to rub that area for me and I get some relief but I still have pain. The last ... had this pain reoccur. It stopped last Tuesday; however, I have had horrible... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

my name is michael 17 years old, i have pain in my stomach moreso pressure, Diarrhea, Weird bowel ... to leave because of the diarrhea, a week after that i was fine, it then came back on recently ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Anuj Dan MD

in my lower body started hurting, then I would get a chramping pain in my lower abdomen that would come and go. And now a day later I have diarrhea and nausea. I live in Canada so since I m traveling I am ... View answer

Answered by : Dr. Anuj Dan ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM I am sorry to hear that you are having diarrhea and fever. I recommend that you seek medical attention because this could be an infectious diarrhea and require...

Dr. Dattaprasad MD

Can take paracetamol tablets for fever & steam if cold is there. Antibiotic should not be needed if its viral infection. Regards.

Dr. Gaurav Ghatawat MD

The bad stomach pain and constipation can be a sign of enteric fever. Diarrhea must be the side effects of medicines I believe. Get your CBC and widal test to confirm and see a physiciab